# SDR R61A20110203

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000197
- Aircraft time: 7,929 hours, 5,120 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0938
- Condition: Defective
- Location: L1 Door
- Part time: 4,876 hours, 2,542 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED L-1 DOOR SLIDE FAILED TO PROPERLY DEPLOY DURING FUNCTIONAL CHECK.  MAINTENANCE REMOVED AND THE L-1 DOOR EMERG EVAC SLIDE PER EMB AMM.
